# SDR BSYA2008010

- Difficulty date: April 8, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N6650D
- Make and model: Beech 58
- Aircraft serial: TH1375
- Aircraft time: 14,879 hours
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING INTO HKS PILOT REPORTED, HAD GEAR DOWN AND LOCK INDICATION, BUT WHEN AIRCRAFT TOUCHED DOWN THE NOSE GEAR COLLAPSED THEN THE MAINS COLLAPSED.  CAUSE IS UNKNOWN AT THIS TIME AS TO WHY ALL THREE GEAR COLLAPSED.
